Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes blurred vision while on Epival?

Hy i have 30 years old and i am using from 12 years Epival 250 mg fro epilipsy treatment but now from last 1 year i found that my eye site is disturbed and specialy while using a computer it shows me blurred vission ,also in looking in far shows me blured. please suggest me thanks
Asked On : Fri, 31 Mar 2017
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
firstly get your refraction done .
second retina us to be checked thoroughly
mist probably its due to refractive error which can be treated by using proper glasses
visit retina specialist
Answered: Fri, 21 Apr 2017
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor